MAUDE Adverse Event Report: CONMED ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS-ROBO-8
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the trs-robo-8 anchor tissue retrieval system device was being used during a robotic chole procedure on (b)(6) 2025.When it was reported ¿anchor specimen robo-8 bag was being used to remove a gallbladder, and the bag got stuck in the abdominal wall.Sa pulled string, and string broke down by bag.Surgeon scrubbed in and got the bag out¿.Further assessment questioning found that the specimen did not fall back into the patient or rupture and the bag did not fragment into the surgical site.The bag was removed by the surgeon with the use of a kelly clamp and the incision was not widened.The procedure was completed with a 5 minute delay and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified the manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 13 complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the trs-robo-8 anchor tissue retrieval system device was being used during a robotic chole procedure on (b)(6) 2025 when it was reported ¿anchor specimen robo-8 bag was being used to remove a gallbladder, and the bag got stuck in the abdominal wall.Sa pulled string, and string broke down by bag.Surgeon scrubbed in and got the bag out.¿.Further assessment questioning found that the specimen did not fall back into the patient or rupture and the bag did not fragment into the surgical site.The bag was removed by the surgeon with the use of a kelly clamp and the incision was not widened.The procedure was completed with a 5-minute delay and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key23973261
Report Number3007305485-2026-00002
Device Sequence Number18399553
Product Code GCJ
UDI-Device Identifier20653405986147
UDI-Public(01)20653405986147(17)281020(10)202510214
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS-ROBO-8
Device Lot Number202510214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic